# SDR UPS07M50622

- Difficulty date: August 16, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 50,230 hours, 9,397 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850505
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LEFT WING NR 16 SLAT TRACK I/B FITTING (RIB) IS CRACKED.  REMOVED AND REPLACED LEFT WING NR 16 SLAT TRACK I/B FITTING (RIB) IAW MD-11 SRM 51-33-01 AND 51-35-01.
